# SDR QXEA200300582

- Difficulty date: May 12, 2003
- Submitted: May 28, 2003
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 3,434 hours, 2,622 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - SLAT CHAFING AGAINST LEADING EDGE ON LEFT HAND WING.  REPAIRED IAW HORIZON AIR EA R-57-32.
